| Model Number |
60007 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.0d) was explanted due to blurry vision after completion of 1 light treatment.An intraocular lens from a different manufacturer was implanted as a replacement.Rxsight's first awareness of this event was on 06/26/2024.
Additional Manufacturer Narrative
The lal was returned for evaluation, however, it was cut into fragments during explantation and is unable to be adequately evaluated due to the condition of the lens.Manufacturer reference: (b)(4).